# SDR ASAA0480162

- Difficulty date: March 6, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE AT ROW 10.  RECONNECTED CONNECTOR WIRE.  LIGHTS THEN OPERATED NORMALLY.  (M)
